このエントリーをはてなブックマークに追加
ID 42393
FullText URL
Title Alternative
Logical Consistencies in Computational Procedure for Least Squares Estimation
Author
Fujimoto, T.
Note
論説 (Article)
Published Date
1970-06-30
Publication Title
岡山大学経済学会雑誌
Publication Title Alternative
Okayama Economic Review
Volume
volume2
Issue
issue1
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
60
End Page
80
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
language
日本語
File Version
publisher
Refereed
True
Eprints Journal Name
oer